# SDR AALA202408211806

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 91,155 hours, 11,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE ON LEFT SIDE OF AIRCRAFT BETWEEN ROWS 17 TO 25. REMOVE AND REPLACED  POWER SUPPLY M33400. EMERGENCY LIGHTS AND OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
